RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 7  


The primitive ideal and Macaulay's inverse system
A. G. Aleksandrov
3
Formal sums and power series over a group
N. I. Dubrovin
13
On an extension of the method of two-scale convergence and its applications
V. V. Zhikov
31
On differential-geometric characteristics of Veronese curves
V. V. Konnov
73
On graphs the neighbourhoods of whose vertices are strongly regular with $k=2\mu$
A. A. Makhnev
89
Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series
S. N. Melikhov
105
Asymptotic analysis of an arbitrary anisotropic plate of variable thickness (sloping shell)
S. A. Nazarov
129
From the Editor
160
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019